Nurofen (Ibuprofen) For Children Orange Oral Suspension Liquid 100 ml
Nurofen For Children Orange Oral Suspension Liquid
Nurofen For Children Orange Oral Suspension Liquid tastes great, making it easier to administer and is also the only children’s ibuprofen medicine to come with an easy-dosing syringe in every bottle pack!
Nurofen For Children Orange Oral Suspension Liquid works to reduce fever in just 15 minutes and lasts for up to 8 hours, so your child gets a good night's sleep.
It is proven to give longer relief from fever than paracetamol.
Nurofen For Children Orange Oral Suspension Liquid features:
- suitable for babies and children from 3 months (over 5kg) to 12 years of age
- available in orange flavour.
Each 5ml of oral suspension contains 100 mg of ibuprofen. Also contains: Maltitol Liquid, Glycerol.
For oral and short-term use only. Shake the bottle well before use. Use the syringe provided to measure the dose accurately.
Age of Child - Dose - How often daily
3-6 months (weighing more than 5kg) - 2.5ml - 3 times
6-12 months - 2.5ml - 3-4 times
1-3 years - 5ml - 3 times
4-6 years - 7.5ml - 3 times
7-9 years - 10ml - 3 times
10-12 years - 15ml - 3 times
Do not give to babies aged 3 to 6 months of age for longer than 24 hours. Do not give to children over 6 months of age for longer than 3 days. If symptoms persist or worsen, consult your doctor. DO NOT EXCEED THE STATED DOSE.